HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :A uniqueness theorem for semistar operations on 1-dimensional Prufer domains
Authors :MATSUDA, Ryuki
Issue Date :2016
Type Local :雑誌掲載論文
ISSN :1883-4353
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/12977
Citation :Mathematical Journal of Ibaraki University Vol.48 p.19 -25
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
20160117.pdf84KbAdobe PDFView/Open